# SDR DALA2023041002768

- Difficulty date: April 7, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N850DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31961
- Aircraft time: 23,465 hours, 9,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4039582) DURING INSPECTION FOUND EMERGENCY EXIT LIGHTS AT ROW 28-31 ARE INOP. REMOVED AND REPLACED BATTERY PACK AT ROW 30 M2627. OPS CHECK GOOD IAW B737 AMM 33-51.
